# SDR C2XA11CL187

- Difficulty date: August 15, 2011
- Submitted: August 16, 2011
- Operation: Air carrier
- Aircraft: N13978
- Make and model: Emb EMB-145LR
- Aircraft serial: 145180
- Aircraft time: 28,622 hours, 21,210 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Loose
- Location: Nr 1 Wow
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ORD FLT 5872 THE CREW REPORTED JUST AFTER TAKEOFF RECEIVED A AIR/GROUND FAIL MESSAGE AND THE GEAR LEVER WOULD NOT GO UP.  MAINTENANCE INSPECTED AND FOUND A LOOSE CONNECTOR ON NR 1 WOW PROXIMITY SWITCH.  TIGHTENED CONNECTOR AND OPERATIONAL CHECKS WERE GOOD.
